Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:45 PM
eunice
Guest
 
Posts: n/a
Default singulair

saw the storie on the teen that commited suicide , while on this medication. I would like to tell my daughters story, she was on singulair in florida for 3-4 years . When we moved to Maine in 2004 , she started getting depressed changed completely, mood swings and severe depression, also tryed to commit suicide . She is 19 years old and very depressed , her name is Emily. <br>I want to get an attorney and file a suit against this company.<br> My daughter right now is on anti depressants , and because of all the stories i have read i believe the cause of her depression is from taking this medication all those years. Please let me know any further information you can be pf help with in this situation. I will be seeking legal advise. <br>or email me @ eunicedj@aol.com<br> thanks Eunice Torres
Reply With Quote
  #2  
Old 04-07-2009, 12:54 AM
powell powell is offline
Junior Member
 
Join Date: Apr 2009
Posts: 5
Default Why mood swing ?

I read about that as well do you think the mood swing could also cause by the uncontrolled of her respiratory symptoms ? I used to notice my child to be in bad mood when they are not well, Singulair helps for the allergic child letting them breathing better and feel better.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Singulair Unregistered Singulair 1 05-12-2008 06:58 PM
Singulair Tony Singulair 0 09-13-2007 04:11 PM
Singulair Paul Singulair 0 08-19-2007 11:31 PM
singulair Unregistered Singulair 1 12-03-2005 06:00 AM
singulair curious mother Singulair 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:41 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.